# SDR CALA2014010890082

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 42,476 hours, 17,455 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Activated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TEST OF SYS IAW AMM 33-51-00-710-001-A, THE MESSAGE EPSU BATTERY EMERGENCY SHOWS ON THE PTP.
